# SDR AALA202511079371

- Difficulty date: November 6, 2025
- Submitted: November 8, 2025
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-8
- Aircraft serial: 44488
- Aircraft time: 12,228 hours, 4,540 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR FORWARD SERVICE DOOR VERY DIFFICULT TO LOCK AND UNLOCK. LUBED AND ACCOMPLISHED MULTIPLE ARMING AND DISARMING, FORWARD R1 DOOR SLIDE OPERATIONAL CHECK GOOD. PER AMM 25-66-00.
